Wednesday, April 23, 2014
Tuesday, September 15, 2009 Angelica7320, Community Member, asks

Q: Headache on left side, pain and stiffness in neck as well as pain in arm on left side

I was given Allegra-D and I took it for a week. I thought I was having sinuse problems. Well, here I am with new symptoms! Instead of the headache being in my forehead area it's on one side of my head and I have pain and stiffness in my neck as well as pain and numbness in my left arm. The headache is nagging and nothing I take seems to get rid of it. Can someone please help me!!!

Answer This
Answers (1)
Teri Robert, Health Guide
9/19/09 12:07pm

Angelica,

 

-:¦:-•:*'""*:•.-:¦:-•*Welcome to MyMigraineConnection!*•-:¦:-•:*'""*:•.-:¦:-

 

In about 90% of cases, what people think are sinus headaches are actually Migraine attacks. A sinus headache is rare unless you have a sinus infection. For more information on this, take a look at Sinuses Giving You a Headache? It's Probably a Migraine.

 

The symptoms you describe could be Migraine, but the only person who can give you a diagnosis is a doctor who can review your and your family's medical history, discuss your symptoms with you, and conduct a complete examination.

 

Unexplained head pain always needs to be checked out. Statistically, it's unlikely to be anything dangerous, but we never want to be on the wrong end of those statistics.

 

Please, see your doctor, then let me know what he or she says?

 

Welcome again,

Teri

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Angelica7320, Community Member— Last Modified: 12/24/10, First Published: 09/15/09